MAUDE Adverse Event Report: OGDEN MANUFACTURING PLANT OPTIFLUX F180NRe HF 12/CS 1.7SA EBEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System

OGDEN MANUFACTURING PLANT OPTIFLUX F180NRe HF 12/CS 1.7SA EBEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 0500318E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
A user facility¿s registered nurse (rn) reported that an internal dialyzer blood leak occurred during a patient¿s hemodialysis (hd) treatment.The leak was not visually observed.The machine, a fme 2008t machine, alarmed appropriately with a blood leak alarm.Blood leak test strips were used and tested positive for the presence of blood.A fme bloodline was in use.There was no obvious defect or damage seen on the dialyzer.The patient¿s estimated blood loss (ebl) was approximately 500ml.The patient was restarted on the same machine and treatment completed successfully with new supplies.There was no patient injury or medical intervention required due to the reported event.The complaint device is not available to be returned to the manufacturer for evaluation.Three photos have been provided.
 
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.However, three photographs were provided by the customer.The first photograph showed a dialyzer on its side with the ogden provided dialyzer caps attached to the dialysate ports.There was visible blood pooled on the outside of the fibers in the bell housing and blood was present near the middle of the housing.The second photograph showed the same dialyzer from a different angle where the blood was visible on the outside of the fibers, pooled in the bell housing, indicative of an internal blood leak.The third photograph showed the product label.A production records review was performed on the reported lot.An investigation of the device history records (dhr) was conducted by the manufacturer.There was no indication of product nonacceptance, deviation, non-conformance, rework, labeling or process control failure during the manufacturing process which could be associated with the reported event.The lot met all release criteria.The investigation into the complaint was able to confirm the reported event based on the provided photographs.Continuous improvement is of the utmost importance to fresenius medical care as we strive to provide dialysis products of the highest quality to our patients.Reports of leaking product are investigated both individually as complaints, as well as via the nc/capa program, in order to assess and improve our products and processes.Capas for vision systems and blood leak reduction are recent examples of leak related investigations directed at an overall reduction in dialyzer leaks.

Brand Name
OPTIFLUX F180NRe HF 12/CS 1.7SA EBEAM
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer (Section G)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50614620
Report Number0001713747-2026-00333
Device Sequence Number10570698
Product Code KDI
UDI-Device Identifier00840861100156
UDI-Public00840861100156
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K162488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0500318E
Device Lot Number26DU05004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/04/2026
09/27/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/08/2026
09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FME Bloodlines; FME Hemodialysis Machine
Patient SexMale
Patient Weight270 LB